# SDR 03FDEA01867

- Difficulty date: November 4, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,517 hours, 15,180 cycles
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2384
- Condition: Activated
- Location: Cargo Bay
- Part time: 5,071 hours, 4,599 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 2000 FEET AGL ON TAKEOFF AT BIL ZONE 5 MAIN CARGO SMOKE LIGHT CAME ON WITH BELL.   S/O PANEL RESET PUSHED, LIGHT AND BELL CAME ON AGAIN. RESET AGAIN, LIGHT AND BELL CAME ON A THIRD TIME AND THEN WERE RESET AND STAYED OUT.
